| Catalog Number |
15-265 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.The device remains implanted.The device will be returned.
Event or Problem Description
Healthcare professional later reported "any creases" and "hole, non-specific." device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on jan 06, 2026 with lot number 1856997.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device an opening through microscopic inspection assessed as unidentified (tear) opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases, wear abrasion and non-penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.The device was explanted.